# SDR CA010827008

- Difficulty date: August 12, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 563 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 1D1
- Condition: Activated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT IN FLIGHT. CHIPS FOUND ON UPPER ELECTRICAL CHIP PLUG, MO5 AND ENGINE OIL TANK PLUGS. ENGINE REMOVED FOR EVALUATION.
